Show simple item record

dc.contributor.authorCuadras, C.M. (Carlos Maria)
dc.date.accessioned2007-12-04T19:29:05Z
dc.date.available2007-12-04T19:29:05Z
dc.date.issued1990
dc.identifier.citationCuadras, C. M. (Carlos María). "An Eigenvector pattern arising in non linear regression". Qüestiió. 1990, vol. 14, núm. 1-3
dc.identifier.issn0210-8054 (versió paper)
dc.identifier.urihttp://hdl.handle.net/2099/3987
dc.description.abstractLet A = (aij) be an n x n matrix defined by aij = aji = i, i = 1,...,n. This paper gives some elementary properties of A and other related matrices. The eigenstructure of A is conjectured: given an eigenvector v of A the remaining eigenvectors are obtained by permuting up to sign the components of v. This problem arises in a distance based method applied to non linear regression.
dc.format.extent8 p.
dc.language.isoeng
dc.publisherUniversitat Politècnica de Catalunya. Centre de Càlcul
dc.rightsAttribution-NonCommercial-NoDerivs 2.5 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/2.5/es/
dc.subject.lcshInference
dc.subject.lcshMatrices
dc.subject.lcshMultilinear algebra
dc.subject.lcshLinear algebras
dc.subject.otherDistance analysis
dc.subject.othernon linear regression
dc.subject.otherPermutating eigenvectors
dc.subject.otherPermutation matrices
dc.titleAn Eigenvector pattern arising in non linear regression
dc.typeArticle
dc.subject.lemacInferència
dc.subject.lemacÀlgebra lineal
dc.subject.lemacÀlgebra multilineal
dc.subject.lemacMatrius
dc.subject.amsClassificació AMS::15 Linear and multilinear algebra; matrix theory
dc.subject.amsClassificació AMS::62 Statistics::62J Linear inference, regression
dc.rights.accessOpen Access
local.ordre5
local.personalitzacitaciotrue


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 2.5 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 2.5 Spain